Flaxseed oil drowsy

Patient

Q: I recently started taking flaxseed oil pills for about a week now and now im so tired I can't get out of bed . Do these side effect go away with time or should I stop taking it. The only other pillsi take are Paxil. Thanks

P.s. there is a banner on the site that won't go away so I can't see what I'm typing. Sorry for typos

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am 28 years old, Caucasian, 5"7 and 121lbs. I have always been tall and slender with no major medical concerns...

Q: I am looking for someone to advise on the best supplements/Herbs/etc to help with strong erections. Not looking for V...

Q: My GP did some blood tests and they all came back fine apart from a high B12, she repeated this and it has now been t...

Q: Several years ago my iron level was low and my Dr. put me a 65 mg iron supplement. after a short time I felt much be...

Q: Can I take the supplement CLA with Wellbutrin, Ability, Cytomel and Lexapro? I'm also pre diabetic.

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews